# SDR SWIA200110376

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 21,260 hours, 28,620 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Part number: 3D237606
- Part serial: PL352
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD STAB AND RT ENGINE INLET DEICE BOOTS FAILED INFLIGHT.  RAN QRH, RETURNED TO IDA. REMOVED AND REPLACED EJECTOR VALVE FOR RT ENGINE INLET BOOTS.  OPS CHECK GOOD WITH BOTH ENGINES RUNNING.  CYCLED BOOTS 6 CYCLES.  ALL CHECKS GOOD.  P/N:  3D2376-06  S/N OFF:  PL352
